# SDR DALA2018062504196

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 78,505 hours, 35,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 75-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE EXTERNAL SKIN,  FRAMES 75 TO 77 BETWEEN STRINGERS 3L & 5L.  PERFORMED A PERMANENT REPAIR IAW PRI/ERA 569550-14.
